# SDR 2005FA0001576

- Difficulty date: December 7, 2005
- Submitted: December 8, 2005
- Operation: General aviation
- Aircraft: N1114Z
- Make and model: Beech C90A
- Aircraft serial: LJ1514
- Engine: Pwa PT6*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Manual
- Condition: Incorrect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ENG MODEL HAS BEEN INSTALLED ON THIS AC. FG OAW TRAD STC SA02238AT.  THIS STC HAS NO REFERENCES FOR A GROUND PWR ASSURANCE RUNS.  NO GRAPHS ARE AVAILABLE THROUGH STC TO CHART ENG PARAMETERS FOR ACCEPTABLE GROUND PERFORMANCE DATA ON THIS INSTALLATION.  IT CAN NOT BE VERIFIED THAT THIS ENG ON THIS INSTALLATION IS OPERATING WITHIN REQUIRED ENG PARAMETERS.  UNABLE TO RETURN THIS AC TO SERVICE WITHOUT SUCH DATA.  CHART DATA FOR THIS ENG HAS BEEN USED IN PAST TO ACCEPT THIS ENG AT GROUND PERFORMANCE.  HOW IS IT POSSIBLE TO ACCEPT AN ENG/AC USING A DIFFERENT MODEL CHART?  STC HOLDER MUST BE RESPONSIBLE FOR SUPPLYING ALL REQUIRED DATA FOR GROUND PERFORMANCE.  HOW DID STC INSTALL GET APPROVED WITHOUT THIS INFO?
